Show simple item record

dc.contributor.authorAmster, Pablo ( Orcid Icon 0000-0003-2829-7072 )
dc.contributor.authorMariani, Maria Cristina ( )
dc.contributor.authorMendez, Osvaldo ( Orcid Icon 0000-0003-2785-1430 )
dc.date.accessioned2021-07-13T20:49:30Z
dc.date.available2021-07-13T20:49:30Z
dc.date.issued2005-12-08
dc.identifier.citationAmster, P., Mariana, M. C., & Méndez, O. (2005). Nonlinear boundary conditions for elliptic equations. Electronic Journal of Differential Equations, 2005(144), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13869
dc.description.abstractThis work is devoted to the study of the elliptic equation Δu = ƒ(x, u) in a bounded domain Ω ⊂ ℝn with a nonlinear boundary condition. We obtain various existence results applying coincidence degree theory and the method of upper and lower solutions.
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlinear elliptic problemsen_US
dc.subjectNonlinear boundary conditionsen_US
dc.subjectTopological methodsen_US
dc.titleNonlinear boundary conditions for elliptic equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record